EconPapers    
Economics at your fingertips  
 

Dynamics of a Family of Nonlinear Delay Difference Equations

Qiuli He, Taixiang Sun and Hongjian Xi

Abstract and Applied Analysis, 2013, vol. 2013, 1-4

Abstract:

We study the global asymptotic stability of the following difference equation: where and with the initial values are positive, and with . We give sufficient conditions under which the unique positive equilibrium of that equation is globally asymptotically stable.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/456530.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/456530.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:456530

DOI: 10.1155/2013/456530

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:456530